Spremljaj
Charles Newman
Charles Newman
Professor of Mathematics, New York University
Preverjeni e-poštni naslov na nyu.edu
Naslov
Navedeno
Navedeno
Leto
Community food webs: data and theory
JE Cohen, F Briand, CM Newman
Springer Science & Business Media, 2012
9272012
Asymptotic independence and limit theorems for positively and negatively dependent random variables
CM Newman
Lecture Notes-Monograph Series, 127-140, 1984
5591984
Stochastic theory of field‐scale Fickian dispersion in anisotropic porous media
SP Neuman, CL Winter, CM Newman
Water Resources Research 23 (3), 453-466, 1987
4641987
Discontinuity of the magnetization in one-dimensional 1/¦xy¦2 Ising and Potts models
M Aizenman, JT Chayes, L Chayes, CM Newman
Journal of Statistical Physics 50, 1-40, 1988
4411988
Normal fluctuations and the FKG inequalities
CM Newman
Communications in Mathematical Physics 74 (2), 119-128, 1980
4171980
A stochastic theory of community food webs I. Models and aggregated data
JE Cohen, CM Newman
Proceedings of the Royal society of London. Series B. Biological sciences …, 1985
3781985
An invariance principle for certain dependent sequences
CM Newman, AL Wright
The Annals of Probability 9 (4), 671-675, 1981
3521981
Tree graph inequalities and critical behavior in percolation models
M Aizenman, CM Newman
Journal of Statistical Physics 36 (1), 107-143, 1984
3141984
Uniqueness of the infinite cluster and continuity of connectivity functions for short and long range percolation
M Aizenman, H Kesten, CM Newman
Communications in Mathematical Physics 111 (4), 505-531, 1987
3111987
Spin glasses and complexity
DL Stein, CM Newman
Princeton University Press, 2013
2612013
Discontinuity of the percolation density in one dimensional 1/| x− y| 2 percolation models
M Aizenman, CM Newman
Communications in Mathematical Physics 107 (4), 611-647, 1986
2151986
Two-dimensional critical percolation: the full scaling limit
F Camia, CM Newman
Communications in Mathematical Physics 268 (1), 1-38, 2006
2092006
Limit theorems for sums of dependent random variables occurring in statistical mechanics
RS Ellis, CM Newman
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 44 (2), 117-139, 1978
201*1978
Neo-darwinian evolution implies punctuated equilibria
CM Newman, JE Cohen, C Kipnis
Nature 315 (6018), 400-401, 1985
1821985
Associated random variables and martingale inequalities
CM Newman, AL Wright
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 59 (3), 361-371, 1982
1781982
The Brownian web: characterization and convergence
LRG Fontes, M Isopi, CM Newman, K Ravishankar
1772004
Divergence of shape fluctuations in two dimensions
CM Newman, MST Piza
The Annals of Probability, 977-1005, 1995
1751995
Memory capacity in neural network models: Rigorous lower bounds
CM Newman
Neural Networks 1 (3), 223-238, 1988
1751988
One dimensional 1/|j − i|S percolation models: The existence of a transition forS≦2
CM Newman, LS Schulman
Communications in Mathematical Physics 104 (4), 547-571, 1986
1731986
The statistics of Curie-Weiss models
RS Ellis, CM Newman
Journal of Statistical Physics 19 (2), 149-161, 1978
1701978
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20